Follow
Mawhin
Mawhin
professeur émérite, Université Catholique de Louvain
Verified email at uclouvain.be
Title
Cited by
Cited by
Year
Critical point theory and Hamiltonian systems
J Mawhin
Springer Science & Business Media, 2013
31222013
Coincidence degree and nonlinear differential equations
RE Gaines, JL Mawhin
Springer, 2006
30622006
Topological degree methods in nonlinear boundary value problems
J Mawhin
American Mathematical Soc., 1979
12011979
Poincaré and the three body problem
J Barrow-Green
American Mathematical Soc., 1997
6191997
Critical point theory and submanifold geometry
RS Palais, CL Terng
Springer, 2006
5622006
Periodic solutions for nonlinear systems withp-laplacian-like operators
R Manasevich, J Mawhin
Journal of Differential Equations 145 (2), 367-393, 1998
4451998
Topological degree and boundary value problems for nonlinear differential equations
J Mawhin
Topological methods for ordinary differential equations, 74-142, 1993
4281993
Fabrications Costume and the Female Body
J Gaines, C Herzog
3921990
Variational and topological methods for Dirichlet problems with p-Laplacian
G Dinca, P Jebelean, J Mawhin
Portugaliae mathematica 58 (3), 339, 2001
2852001
Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces
J Mawhin
Journal of Differential Equations 12 (3), 610-636, 1972
2681972
Ordinary differential equations: stability and periodic solutions
N Rouche, J Mawhin
Pitman Advanced Publishing Program, 1980
2341980
Equations différentielles ordinaires
N Rouche, J Mawhin
Elsevier Masson, 1973
229*1973
Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations
J Mawhin, M Willem
Journal of Differential Equations 52 (2), 264-287, 1984
2271984
Existence and multiplicity results for some nonlinear problems with singular ϕ-Laplacian
C Bereanu, J Mawhin
Journal of Differential Equations 243 (2), 536-557, 2007
2102007
Topological degree methods in nonlinear boundary value problems, vol. 40 of CBMS Regional Conference Series in Mathematics
J Mawhin
American Mathematical Society, Providence, RI, USA, 1979
2011979
Continuation theorems for periodic perturbations of autonomous systems
A Capietto, J Mawhin, F Zanolin
Transactions of the American Mathematical Society 329 (1), 41-72, 1992
1911992
Problemes de Dirichlet variationnels non linéaires
J Mawhin
Montréal, Québec, Canada: Presses de l'Université de Montréal, 1987
1871987
A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations
C Fabry, J Mawhin, MN Nkashama
Bulletin of the London Mathematical Society 18 (2), 173-180, 1986
1751986
Periodic solutions of some forced Liénard differential equations at resonance
J Mawhin, JR Ward
Archiv der Mathematik 41 (4), 337-351, 1983
1661983
Variational methods and semi-linear elliptic equations
J Mawhin, JR Ward, M Willem
Archive for Rational Mechanics and Analysis 95 (3), 269-277, 1986
1491986
The system can't perform the operation now. Try again later.
Articles 1–20